Journal of Symbolic Logic

On Computable Automorphisms of the Rational Numbers

A. S. Morozov and J. K. Truss

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


The relationship between ideals I of Turing degrees and groups of I-recursive automorphisms of the ordering on rationals is studied. We discuss the differences between such groups and the group of all automorphisms, prove that the isomorphism type of such a group completely defines the ideal I, and outline a general correspondence between principal ideals of Turing degrees and the first-order properties of such groups.

Article information

J. Symbolic Logic, Volume 66, Issue 3 (2001), 1458-1470.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Morozov, A. S.; Truss, J. K. On Computable Automorphisms of the Rational Numbers. J. Symbolic Logic 66 (2001), no. 3, 1458--1470.

Export citation